Bounds for effective strains of geometrically linear elastic multiwell model

Tang, Qi and Zhang, Kewei (2008) Bounds for effective strains of geometrically linear elastic multiwell model. Journal of Mathematical Analysis and Applications, 339 (2). pp. 1264-1276. ISSN 0022-247X

Full text not available from this repository.

Abstract

We give a direct estimate for the quasiconvex hull Q(e) (K) on linear strains generated by a finite set of linear strains K subset of M-s(3) of symmetric matrices. The problem is directly related to the microstructure modelled by the multiwell problem and its corresponding macroscopic effect. We bound the quasiconvex envelope Q(e) dist(e(X), K) near an exposed edge of the convex hull C(K) that does not have compatible connections. Our bounds depend on the weak type-(1, 1) estimate for certain singular integral operators and the eometric properties of the exposed edge

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Qi Tang
Date Deposited: 06 Feb 2012 20:16
Last Modified: 01 May 2012 15:18
URI: http://sro.sussex.ac.uk/id/eprint/25122
📧 Request an update